MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLOOP MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLOOP MESH; MESH, SURGICAL, POLYMERIC
Model Number 30922
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Obstruction/Occlusion (2422); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced severe pain, erosion of the mesh into the small intestine, multiple infection- related procedures, removal surgery, bowel obstructions.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
PROLOOP MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8460775
Report Number3011175548-2019-00325
Device Sequence Number3013954
Product Code FTL
UDI-Device Identifier00650862309225
UDI-Public00650862309225
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number30922
Device Catalogue Number30922
Device Lot Number10513695
Was Device Available for Evaluation? No
Device Age YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight103